MAUDE Adverse Event Report: NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE

NIHON KOHDEN ORANGEMED, LLC NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number NKV-550-U
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation completed.
 
Event or Problem Description
It was reported that during patient use, the ventilator had a momentary system restart.During the event, the patient's oxygen saturation decreased and required some manual ventilation to recover; no serious harm occurred.The patient was placed on another ventilator.It is unknown whether any audible or visual alarms occurred at the time of the event.No serious patient harm was reported.Device log review confirmed a momentary cpu reset, with ventilation recovery occurring within 17 seconds.By design, audible and visual alarms are annunciated when the momentary system restart occurs.

Brand Name
NIHON KOHDEN NKV-550 SERIES VENTILATOR SYSTEM
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NIHON KOHDEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer (Section G)
NIHON KOHEN ORANGEMED, LLC
1800 e. wilshire ave.
santa ana CA 92705
Manufacturer Contact
sheryl higgins
1800 e. wilshire ave.
santa ana, CA 92705
949502644
MDR Report Key24338856
Report Number3014631252-2026-00014
Device Sequence Number9799238
Product Code CBK
UDI-Device Identifier00843685100012
UDI-Public(01)00843685100012(11)220510
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K192307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNKV-550-U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Initial Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient SexMale
Patient Weight126 KG
Patient RaceWhite